Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYRINGE 20CC; SYRINGE, PISTON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYRINGE 20CC; SYRINGE, PISTON
Model Number
16-S20C
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Syringe had a fracture in barrel "and" could not draw up medication.Syringe had a long crack down the barrel of syringe.Technician had to stop compounding a biologic (tysabri), when it was evident system has not sealed.
New Search
Submit an Adverse Event Report
Brand Name
SYRINGE 20CC
Common Device Name
SYRINGE, PISTON
MDR Report Key
14207583
Report Number
MW5109364
Device Sequence Number
14518332
Product Code
FMF
UDI-Device Identifier
10612479206912
UDI-Public
10612479206912
Combination Product (Y/N)
N
Initial Reporter State
MS
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Pharmacist
Type of Report
Initial
Report Date
(Section B)
04/23/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
16-S20C
Device Lot Number
CKDH09-01
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown